# SDR CALA9801717

- Difficulty date: September 12, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N14788
- Make and model: Boeing 727232
- Aircraft serial: 20642
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 380
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND CABIN FLOORBEAM CORRODED AT STA 380, RBL 44 TO RBL 60.  THE CORRODED SECTION OF FLOORBEAM WAS REMOVED AND A NEW SECTION OF FLOORBEAM AND SPLICE ANGLES WERE INSTALLED IAW SRM 53-10-8, FIGURE 9, 51-20-4, AND 51-10-2.
